MAUDE Adverse Event Report: RTI SURGICAL LARGE CABLE PASSER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

RTI SURGICAL LARGE CABLE PASSER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 391.107
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that, the non-acceptance of the instrument with cable in celeron material by the (b)(6) hospital materials center, we consulted with nurse (b)(6), responsible for the technical area of the hospital's materials center.It is a material that has porosity due to exposure to the temperature of the sterilization process.It is the porosity of the celeron that compromises the cleaning process.It was understood then that the material compromises the sterilization process, since it has porosity that does not guarantee the effectiveness of cleaning.If you are not in accordance with the justification presented, i suggest that you present to the hospital technicians responsible, a document with the manufacturer's specifications that meet the standards of the manuals of good cleaning and sterilization practices.This report is for one (1) large cable passer.This is report 6 of 15 for complaint (b)(4).

Brand Name
LARGE CABLE PASSER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
RTI SURGICAL
375 river park circle
marquette MI 49855
MDR Report Key11864548
Report Number1833824-2021-00050
Device Sequence Number19722884
Product Code LXH
UDI-Device Identifier07611819719774
UDI-Public(01)07611819719774
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number391.107
Device Lot NumberP225711
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALL SPIK STRAIG LONG 6.5 L400; BEND-IRON F/LCP PILON-PL 2.7/3.5 L190; CABLE PASSER LRG 45° ANGLE; CABLE PASSER LRG CURV; CABLE PASSER MED; CABLE PASSER MED 45° ANGLE; CUTT-PLIERS W/POSITION-PIN Ø3; HAND F/TORQUE LIMITER NOS. 511.770+511.7; HANDLE W/QUICK-COUPL; PERIOST-ELEV SLIGHTLY CURV-BLADE ROUND E; RATCHET-HANDLE W/AO/ASIF-QC; SCRDRIVER-HEX ÿ2.5 W/GROOVE; SCRDRIVER-HEX-SMALL Ø2.5 L270; STR BALL SPIKE FOR LOW PRO PELVIC SYS; UNKNOWN SYN PRODUCT